# SDR ASAA1057536

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 9,757 hours, 2,901 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY:  FMC DISAGREE ON GROUND PROCEDURE ACCOMPLISHED.  ACCOMPLISHED FIM TASK 34 61 00 810 835.  VERIFIED NO FMC FAULT MESSAGES PRESENT.  NOTIFIED SEAMC MIG 51 S/N 37254 AND 37248 WAS USED.
